# SDR DLM88001388

- Difficulty date: July 23, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 23,413 hours, 18,590 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1004101
- Part serial: 40401
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

QUICK DONNING CREW OXYGEN MASK ASSY HEAD HARNESS, BLEW INTERNAL HOSE UPON REMOVAL FROM STOWAGE CONTAINER.  DELTA (P/N 59001066) (S/N 40401).  REPLACED MASK HOSE ASSY.
